Tohoku Mathematical Journal

On the class of saturation in the theory of approximation, III

Gen-ichirô Sunouchi

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 13, Number 2 (1961), 320-328.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178244306

Digital Object Identifier
doi:10.2748/tmj/1178244306

Mathematical Reviews number (MathSciNet)
MR0138936

Zentralblatt MATH identifier
0115.28103

Subjects
Primary: 42.06

Citation

Sunouchi, Gen-ichirô. On the class of saturation in the theory of approximation, III. Tohoku Math. J. (2) 13 (1961), no. 2, 320--328. doi:10.2748/tmj/1178244306. https://projecteuclid.org/euclid.tmj/1178244306


Export citation

References

  • [1] K. CHANDRASEKHARAN AND S. MINAKSHISUNDARAM, Typical means, Bombay, 1952.
  • [2] R. COURANT and D. HILBERT, Methods of Mathematical Physics, New York, 1953
  • [3] M. RIESZ, Sur Inequivalence de certaines mthodes de sommation, Proc. London Math Soc. 22 (1924), 412-419.
  • [4] G. SUNOUCHI, On the class of saturation in the theory of approximation II, Thok Math. J., 13 (1961), 112-118.
  • [5] G. SUNOUCHI AND C. WATARI, On the determination of the class of saturation in th theory of approximation of function I, Proc. Japan Acad., 34(1958), 477-481, II. T. M. J., 11 (1959), 480-488.
  • [6] A. ZYGMUND, The approxmation of functions by typical means of their Fourier series, Duke Math. Journ., 12 (1945), 695-704.
  • [7] A. ZYGMUND, Trigonometric series I, Cambridge, 1959

See also

  • Part I: Gen-ichiro Sunouchi. On the class of saturation in the theory of approximation, I. Tohoku Math. J., Volume 12, Number 2 (1960), pp. 339-344.
  • Part II: Gen-ichirô Sunouchi. On the class of saturation in the theory of approximation, II. Tohoku Math. J., Volume 13, Number 1 (1961), pp. 112-118.